# SDR YENA2024032600457

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 57-58 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L BTW FR 57 TO FR 58 AFT CARGO COMPARTMENT (CPCP RELATED REFER TO MPD TASK 534107-01); REF WO 2024-39/1,NR 2024-108480.PERFORMED REPAIR AT STRINGER 43L BTW FR 57 TO FR 58 AFT CARGO COMPARTMENT I.A.W. A320 SRM 53-00-13-300-001, FIG 001, SHEET 1 AND DWG D53470345. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT INTERVALS OF 60000FC/120000FH WHICHEVER OCCURS FIRST. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD AND INSPECTION METHOD TBD I.A.W. SRI 53-00-13-205-001 TABLE 004. TOOL USED CALIPER, P/N 500-196-30, S/N A20227356, DUE DATE: DEC-06-2024. TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000, S/N: 142811020, DUE DATE: JAN-23-2025 FUR-A320-53-01189. (CONSIDERED A MAJOR REPAIR)
